# SDR AALA202509021594

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 87,124 hours, 36,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHTS STAY ON IN THE CABIN WITH AIRCRAFT POWER OFF & EMERGENCY SWITCH LIGHTS OFF. MAINTENANCE REPLACE BATTERY IAW AMM 33-51-38.
